Louisiana, 2015Hail in Louisiana, June 9, 2015
June 9, 2015 · NWS JAN · 1 event in 1 county or zone
The combination of rich gulf moisture, daytime heating, and strong moisture convergence aided in providing an isolated severe storm with some decent large hail over West Carroll Parish.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of rich gulf moisture, daytime heating, and strong moisture convergence aided in providing an isolated severe storm with some decent large hail over West Carroll Parish.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 9, 3:37 PM CST, 3 minutes earlier.
Area forecast discussion, Jun 9, 3:37 PM CST, 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED FORMAT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT TUE JUN 9 2015
.DISCUSSION...
LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT...
A WEAK MID LEVEL TROUGH AXIS CONTINUES TO PUSH SLOWLY SOUTH ACROSS
THE REGION IN THE NEAR TERM WITH DRIER MID/UPPER LEVEL AIR NOW
MOVING INTO NORTHERN PORTIONS OF THE ARKLAMISS. VERY WARM AND HUMID
AIR CONTINUES IN THE LOWER LEVELS...AND SCATTERED THUNDERSTORM
ACTIVITY HAS MANAGED TO DEVELOP THIS AFTERNOON WITH MIXED LAYER CAPE
APPROACHING 4000 J/KG OVER WRN PORTIONS OF THE ARKLAMISS IN
PRECIPITABLE WATER AIRMASS AROUND 1.7 INCHES. THERE IS SUFFICIENT LOW
LEVEL FLOW TO HELP STORMS ORGANIZE A ALONG OUTFLOW BOUNDARIES AND
UPDRAFTS ARE OCCASIONALLY PULSING UP TO NEAR SEVERE INTENSITY.
MOREOVER...NEARLY OPPOSED PROPAGATION AND CELL MOTIONS ARE RESULTING
IN SLOW STORM MOVEMENT AND LOCALLY HEAVY RAINFALL AS WELL. OVER
EASTERN MS...THE AIRMASS WAS DEPLETED BY OVERNIGHT EARLY MORNING TSTM
COMPLEX...BUT HAS SINCE RECOVERED ENOUGH TO SUPPORT NON-SEVERE TSTM
REDEVELOPMENT. THE HRRR HAD BEEN PRETTY INSISTENT ON MOVING THE
CONVECTIVE RAINFALL BACK INTO THE PINE BELT REGION AS WE GO INTO THE
EARLY EVENING...BUT GIVEN HWO MUCH STABILIZATION TOOK PLACE THIS
MORNING...IT SEEMS UNLIKELY TO HAPPEN AND HAVE CUT BACK ON POPS A
LITTLE. GOING THROUGH THE LATE EVENING...EXPECT CONVECTION TO
DIMINISH WITH COOLING. PATCHY AREAS OF FOG COULD DEVELOP IN AREAS
THAT RECEIVE SIGNIFICANT RAINFALL.
FOR WEDNESDAY INTO WEDNESDAY NIGHT...GUIDANCE CONSENSUS IS FOR
DIURNAL CONVECTIVE RAINFALL TO BE MOST CONCENTRATED OVER SOUTH/EAST
CENTRAL MS WHERE DEEPER MOISTURE WILL BE CONFINED. THE GFS INDICATES
UPPER LEVEL DIVERGENCE COINCIDING WITH INSTABILITY AXIS IN THAT
REGION AS WELL THAT WOULD SUPPORT SCATTERED/NUMEROUS SHOWERS/TSTMS.
THE GFS FORECASTS VERTICAL TOTALS TO APPROACH 27 SUGGESTING THAT A
FEW STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS FROM AFTERNOON
INTO THE EARLY EVENING. EXPECT STORMS TO DIMINISH WITH SUNSET
WEDNESDAY EVENING. /EC/
&&
THURSDAY THROUGH MONDAY...
AT THE BEGINNING OF THE PERIOD DEEP TROPICAL MOISTURE WILL BE IN
PLACE AS PW VALUES WILL BE NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW
WILL CONTINUE THE MOIST FEED WITH LOW TO MID 70S DEWPOINTS. MID LEVEL
FLOW PATTERN WILL BE LIGHT AND DISORGANIZED WITH A WEAK LOW OVER THE
NORTHERN GULF OF MEXICO.
WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY
DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF
THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR
NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR
90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT
WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL.
BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL
BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE
TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES
WARMER. /26/
&&
AVIATION...VFR CONDITIONS PREVAIL AT TAF SITES THIS AFTERNOON...WITH MAIN
CONCERN SCT TSRA THAT HAVE BEEN DEVELOPING OVER WESTERN 1/2 OF MS
INTO NE LA AND SE AR. CONDITIONS HAVE BECOME QUITE UNSTABLE OVER THIS
AREA BEHIND MORNING MCS THAT MOVED S ACROSS AREA...AND ARE FAVORABLE
FOR STRONG WIND GUSTS WITH MORE INTENSE STORMS. THINKING RIGHT NOW IS
THAT MOST STORMS SHOULD REMAIN MAINLY W AND S OF TAF SITES SO HAVE
JUST WENT VCTS AT KHKS AND KJAN. WILL CONTINUE TO MONITOR RADAR/SAT
TRENDS FOR POSSIBLE INCLUSION OF CONDITIONAL TSRA AS NEEDED.
OTHERWISE CONVECTION SHOULD DIMINISH THIS EVENING AND ONLY OTHER
CONCERN IS POTENTIAL FOR SOME BR LATER TONIGHT AND FIRST THING WED
AM...ESPECIALLY IN AREAS THAT HAVE RECEIVED RAIN IN LAST 24 HOURS.
BIGGEST CONCERN IS OVER SE AND HAVE WENT WITH A PERIOD OF IFR
CONDITIONS AT KHBG. /AEG/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 70 89 69 87 / 35 40 19 48
MERIDIAN 68 88 68 86 / 30 42 23 49
VICKSBURG 70 90 70 88 / 44 35 15 40
HATTIESBURG 69 88 70 86 / 30 53 30 56
NATCHEZ 70 88 70 87 / 34 43 22 47
GREENVILLE 71 92 73 89 / 16 17 10 29
GREENWOOD 70 90 71 87 / 17 23 11 36
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
EC/26/AEG
Hazardous weather outlook, Jun 9, 12:41 PM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CDT TUE JUN 9 2015
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>043-047-048-053-054-059>062-101845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-
ADAMS-LINCOLN-
141 PM CDT TUE JUN 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.
.DAY ONE...TONIGHT AND WEDNESDAY
SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON
FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON
SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE
AFTERNOON. CONDITIONS HAVE BECOME FAVORABLE FOR A FEW STORMS TO
POTENTIALLY BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH THE
PRIMARY SEVERE WEATHER RISK. LOCALIZED FLOODING DUE TO TRAINING OF
STORMS OVER THE SAME AREAS IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.
MSZ029>033-037>039-044>046-049>052-055>058-063>066-072>074-101845-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-
JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
141 PM CDT TUE JUN 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHEAST MISSISSIPPI.
.DAY ONE...TONIGHT AND WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
21
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
STORM PREDICTION CENTER (SPC)...
WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 1:50 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT TUE JUN 9 2015
MSZ040-047-092030-
WARREN MS-ISSAQUENA MS-
250 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ISSAQUENA AND
NORTHEASTERN WARREN COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR REDWOOD...MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REDWOOD AROUND 315 PM CDT.
OAK RIDGE AROUND 320 PM CDT.
FLOWERS AND BOVINA AROUND 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3261 9089 3265 9072 3264 9070 3263 9069
3262 9072 3262 9069 3259 9069 3259 9067
3238 9062 3237 9064 3235 9069 3235 9070
3229 9089 3235 9089 3237 9087 3237 9089
TIME...MOT...LOC 1950Z 341DEG 11KT 3257 9076
CMESpecial weather statement, Jun 9, 2:06 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT TUE JUN 9 2015
MSZ048-092030-
HINDS MS-
306 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
330 PM CDT...
AT 305 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DRY GROVE...OR 13 MILES NORTHWEST OF CRYSTAL SPRINGS...MOVING
SOUTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DRY GROVE AROUND 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 9063 3217 9065 3222 9045 3205 9034
TIME...MOT...LOC 2005Z 342DEG 8KT 3213 9053
BYB
Special weather statement, Jun 9, 2:35 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT TUE JUN 9 2015
MSZ048-053-054-092100-
COPIAH MS-HINDS MS-CLAIBORNE MS-
335 PM CDT TUE JUN 9 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
COPIAH...EAST CENTRAL CLAIBORNE AND SOUTHWESTERN HINDS COUNTIES
UNTIL 400 PM CDT...
AT 334 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ABOUT 16 MILES WEST OF CRYSTAL SPRINGS...MOVING SOUTH
AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS ACTIVITY.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DENTVILLE AROUND 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3196 9083 3211 9071 3208 9050 3187 9053
TIME...MOT...LOC 2034Z 013DEG 10KT 3204 9063
BYB
Special weather statement, Jun 9, 3:00 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE JUN 9 2015
MSZ050-092115-
SCOTT MS-
400 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT COUNTY UNTIL
415 PM CDT...
AT 400 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FOREST...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SCOTT
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3229 8957 3247 8952 3246 8933 3225 8942
TIME...MOT...LOC 2100Z 284DEG 14KT 3237 8946
CME
Special weather statement, Jun 9, 3:01 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT TUE JUN 9 2015
MSZ040>042-092130-
YAZOO MS-ISSAQUENA MS-SHARKEY MS-
401 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ISSAQUENA...WEST
CENTRAL YAZOO AND SOUTHERN SHARKEY COUNTIES UNTIL 430 PM CDT...
AT 401 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ONWARD...OR 7 MILES NORTH OF VALLEY PARK...MOVING EAST AT 15
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
VALLEY PARK AROUND 410 PM CDT.
HOLLY BLUFF AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3285 9092 3281 9058 3259 9066 3259 9069
3262 9069 3262 9072 3259 9072 3259 9073
3257 9073 3268 9098
TIME...MOT...LOC 2101Z 286DEG 13KT 3275 9087
BYBSpecial weather statement, Jun 9, 3:36 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT TUE JUN 9 2015
MSZ048-092200-
HINDS MS-
436 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HINDS COUNTY UNTIL 500
PM CDT...
AT 436 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLINTON...MOVING SOUTH AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JACKSON AND RAYMOND AROUND 455 PM CDT.
BYRAM AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3218 9039 3240 9045 3246 9025 3240 9024
3240 9021 3229 9015 3229 9018 3226 9018
3225 9021 3220 9018 3218 9021 3218 9024
3216 9024 3215 9025 3215 9024 3210 9024
TIME...MOT...LOC 2136Z 339DEG 21KT 3237 9032
BYBHail, West Carroll
- When
- June 9, 3:40 PM CST
- Where
- West Carroll County, 1.35 mi WSW of Darnell
- Measured
- 1.25 in hail
- Property damage
- $3,000
- Reported by
- Post Office
- Coordinates
- 32.670, -91.470
Some hail damage occurred with no specific information and the hail may have been larger.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Louisiana, June 9, 20151 death · $5,000 · 1 in hail · 3 events
- Flash Flood and Flooding in Vermont, June 9 to 10, 2015$1.3 million · 5 events
- Flooding in Missouri, June 9 to 30, 2015$255,000 · 3 events
- Flash Flooding and Damaging Winds in Mississippi, June 9, 2015$178,000 · 55 kt wind · 6 events
- Tornado and Flash Flooding in South Carolina, June 9, 2015$65,000 · EF0 · 26 events
- Hail and Damaging Winds in Georgia, June 9, 2015$103,000 · 1 in hail · 12 events
- Flash Flood and Damaging Winds in Texas, June 9, 2015$100,000 · 61 kt wind · 6 events
- Flood and Damaging Winds in Massachusetts, June 9, 2015$36,000 · 50 kt wind · 9 events
- Damaging Winds in Georgia, June 9, 20151 injured · $32,000 · 55 kt wind · 3 events
- Flash Flooding in Nevada, June 9 to 10, 2015$35,000 · 3 events
- Hail and Damaging Winds in South Carolina, June 9, 2015$18,000 · 56 kt wind · 9 events
- Flash Flooding and Damaging Wind in North Carolina, June 9, 2015$20,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571564.